PROOF
An Open Access International Journal of Applied Science and Engineering
Print ISSN: 2944-9162, E-ISSN: 2732-9941Volume 2, 2022
Li-Yorke Chaotic Eigen Set of Direct Sum of Linear Operators
Authors: ,
Abstract: The Li-Yorke chaotic eigen set of an operator consisting of all λ’s such that T- λI is Li-Yorke chaotic. In this paper, the Li-Yorke chaotic eigen set of the direct sum of linear operators is found to be the union of Li- Yorke chaotic sets of the corresponding operators. Also we discuss about the Li-Yorke chaotic eigen set of compact operators, normal operators and self adjoint operators.
Pages: 165-168
DOI: 10.37394/232020.2022.2.21